# SDR USAASB00202

- Difficulty date: July 30, 2000
- Submitted: October 6, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 7933 · Engine Oil Temperature
- Part: Indicator
- Part number: 162BL804A
- Condition: Failed
- Location: Cockpit
- Part time: 41,807 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PHL - FLT 409 - EN ROUTE FROM GSO TO PHL, AT 24,000 FT, CAPTIAN NOTICED THE NR 1 ENGINE OIL TEMPERATURE WAS REDLINED THEN BEGAN BOUNCING AROUND.  POWER WAS PULLED BACK AND TEMPERATURE REMAINED IN YELLOW BAN BUT WENT BACK UP TO REDLINE.  CREW ACCOMPLISHED PROCEDURES, DECLARED AN EMERGENCY AND SHUTDOWN THE NR 1 ENGINE.  FLIGHT WAS CLOSE ENOUGH TO PHL TO PROCEED ON IN.  FLIGHT LANDED WITHOUT INCIDENT.  TOTAL SINGLE TIME WAS 12 MINUTES.  MAINTENANCE T/S SYSTEM PER MM 71-00-44.  REMOVED AND REPLACED THE NR 1 ENGINE TEMPERATURE INDICATOR AND TEMPERATURE SENSOR (P/N 1122514).  PERFORMED ENGINE POWER RUN.  OPERATIONAL CHECK AND LEAK CHECK GOOD.  (M)
